应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  1981, Vol. 4 Issue (4): 342-355    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
线性置换统计量的两个问题
陈希孺
中国科技大学
TWO PROBLEMS OF LINEAR PERMUTATION STATISTICS
Chen Xi-ru
University of Science and Technology of China
 全文: PDF (2927 KB)   HTML ( KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 记Lυ称为线性秩统计量.关于这种统计量的极限性质,若干年来直到现在,一直是非参数统计中的一个活跃问题.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
陈希孺
关键词:   
Abstract: This paper considers the linear permutation statistics Lυ generated from two sequences Aυ={aυ1,…,aυp} and Bυ={aυ1,…,aυNp}.We show that when Aυ and Bυ both satisfy the condition W then (normalization of Lυ) converges in law to the Standard Normal with a rate not lower than O(Nυ-(1/b)+ε) for any ε>0.We get even better results in cases where Lυ is produced by some two-sample tests.Further,in case Aυ and Bυ both satisfy the condition N,We determine the class of all possible limit distributions of .Also it is shown that,when one of Aυ and Bυ satisfies W and the other satisfies N,and no further conditions are imposed,then the convergence of to the Standard Normal can be arbitrarily slow.
Key words:   
收稿日期: 1978-12-20;
引用本文:   
陈希孺. 线性置换统计量的两个问题[J]. 应用数学学报, 1981, 4(4): 342-355.
Chen Xi-ru. TWO PROBLEMS OF LINEAR PERMUTATION STATISTICS[J]. Acta Mathematicae Applicatae Sinica, 1981, 4(4): 342-355.
 
[1] 中国科学院数学研究所代数组,关于有限域1F4上循环矩阵的周期,尚未发表.
[2] H.Crater,Mathematical Methods of Statiatics,Princeton Univ.Press,1946.
[3] R.M.Dudley,Convergence of Baire Measures,S'tudia Math.,27(1966),251-268.
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9